# SDR DALA2021032901865

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 69,328 hours, 9,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FAULT EPSU-EMERGENCY POWER SUPPLY UNIT ABOVE DOOR 3R. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT (16WL) PER A330 AMM 33-51. OPERATIONAL TEST OK. (1766343)
